Works matching DE "DISCRETE mathematics"
Results: 116
Derivatives in discrete mathematics: a novel graph-theoretical invariant for generating new 2/3D molecular descriptors. I. Theory and QSPR application.
- Published in:
- Journal of Computer-Aided Molecular Design, 2012, v. 26, n. 11, p. 1229, doi. 10.1007/s10822-012-9591-9
- By:
- Publication type:
- Article
NOTE REGARDING "A NEW APPROACH TO DISCRETE MATHEMATICAL PROGRAMMING"
- Published in:
- Management Science, 1971, v. 17, n. 11, p. 777, doi. 10.1287/mnsc.17.11.777
- Publication type:
- Article
A NEW APPROACH TO DISCRETE MATHEMATICAL PROGRAMMING.
- Published in:
- Management Science, 1968, v. 15, n. 3, p. 177, doi. 10.1287/mnsc.15.3.177
- By:
- Publication type:
- Article
Ping-pong partitions and locally discrete groups of real-analytic circle diffeomorphisms, I: Construction.
- Published in:
- Journal of Combinatorial Algebra, 2024, v. 8, n. 1/2, p. 57, doi. 10.4171/JCA/78
- By:
- Publication type:
- Article
Preface to the special issue dedicated to Saber Elaydi on the occasion of his 80th birthday.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 10, p. 1397, doi. 10.1080/10236198.2024.2398877
- By:
- Publication type:
- Article
Recurrent sequences: key results, applications, and problems: by Dorin Andrica and Ovidiu Bagdasar, Berlin, Springer, 2000, 402 pp., 58.01 EUR (Softcover/Hardcover), ISBN 978-3-030-51501-0.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 6, p. 787, doi. 10.1080/10236198.2024.2316812
- By:
- Publication type:
- Article
Marine Oil Spill Control Based on Discrete Mathematical Model.
- Published in:
- Journal of Coastal Research, 2020, v. 103, p. 387, doi. 10.2112/SI103-079.1
- By:
- Publication type:
- Article
Introducing Calculus Students to Riemann Products.
- Published in:
- MathAMATYC Educator, 2024, v. 15, n. 3, p. 24
- By:
- Publication type:
- Article
An Intuitive Markov Chain Lesson From Baseball.
- Published in:
- INFORMS Transactions on Education, 2004, v. 5, n. 1, p. 47, doi. 10.1287/ited.5.1.47
- By:
- Publication type:
- Article
Integrals Don't Have Anything to Do with Discrete Math, Do They?
- Published in:
- Mathematics Magazine, 2011, v. 84, n. 2, p. 108, doi. 10.4169/math.mag.84.2.108
- By:
- Publication type:
- Article
Resources for Teaching Discrete Mathematics: Classroom Projects, History Modules, and Articles.
- Published in:
- 2009
- Publication type:
- Book Review
ROGERS-RAMANUJAN TYPE IDENTITIES AND THREE-LINE ARRAYS.
- Published in:
- South East Asian Journal of Mathematics & Mathematical Sciences, 2024, v. 20, n. 3, p. 81, doi. 10.56827/SEAJMMS.2024.2003.7
- By:
- Publication type:
- Article
ADAPTIVE MODEL FOR DISCRETE MATH OF THE E-LEAERNING SYSTEM.
- Published in:
- Vizione, 2016, v. 25, p. 405
- By:
- Publication type:
- Article
Discrete Mathematics: Proof, Structures, and Applications, 3rd edn., by Rowan Garnier and John Taylor.
- Published in:
- 2011
- By:
- Publication type:
- Book Review
Inevitable randomness in discrete mathematics.
- Published in:
- 2013
- By:
- Publication type:
- Book Review
EXISTENCE OF OTHER MUTUALLY INVISIBLE UNIVERSES ADJACENT TO OUR VISIBLE UNIVERSE CAN BE EXPERIMENTALLY PROVEN BY ASTRONOMICAL OBSERVATIONS IN THE PORTALS OF CONSTELLATIONS INVISIBLE OUTSIDE THE PORTALS.
- Published in:
- German International Journal of Modern Science / Deutsche Internationale Zeitschrift für Zeitgenössische Wissenschaft, 2024, n. 92, p. 67, doi. 10.5281/zenodo.14181333
- By:
- Publication type:
- Article
APRENDIZAJE INTERACTIVO EN MATEMÁTICAS DISCRETAS CON NUEVAS TECNOLOGÍAS.
- Published in:
- EDU REVIEW: International Education & Learning Review / Revista Internacional de Educación & Aprendizaje, 2023, v. 11, n. 3, p. 261, doi. 10.37467/revedu.v11.4968
- By:
- Publication type:
- Article
DISCRETE MATHEMATICS.
- Published in:
- 2022
- By:
- Publication type:
- Book Review
Fuzzy matching algorithm of network information retrieval based on discrete mathematics.
- Published in:
- Applied Nanoscience, 2023, v. 13, n. 4, p. 2865, doi. 10.1007/s13204-021-02190-y
- By:
- Publication type:
- Article
Problems and its Analytical Representation in Discrete Mathematics Over Proposition Formulas.
- Published in:
- Indian Journal of Public Health Research & Development, 2018, v. 9, n. 3, p. 513, doi. 10.5958/0976-5506.2018.00340.6
- By:
- Publication type:
- Article
A Grand Master of Discrete Mathematics.
- Published in:
- Scientific Annals of Computer Science, 2015, v. 25, n. 1, p. 1, doi. 10.7561/SACS.2015.1.1
- By:
- Publication type:
- Article
MILAN MERKLE (1954-2024).
- Published in:
- Applicable Analysis & Discrete Mathematics, 2024, v. 18, n. 2, p. 572
- By:
- Publication type:
- Article
FAREY LINES DEFINING FAREY DIAGRAMS AND APPLICATION TO SOME DISCRETE STRUCTURES.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2015, v. 9, n. 1, p. 73, doi. 10.2298/AADM150219008K
- By:
- Publication type:
- Article
DISCRETE HILBERT TYPE INEQUALITY WITH NON-HOMOGENEOUS KERNEL.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2009, v. 3, n. 1, p. 88, doi. 10.2298/AADM0901088D
- By:
- Publication type:
- Article
A COMBINATORIAL IDENTITY FOR A PROBLEM IN ASYMPTOTIC STATISTICS.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2009, v. 3, n. 1, p. 64, doi. 10.2298/AADM0901064A
- By:
- Publication type:
- Article
THE ERMAKOV EQUATION: A COMMENTARY.
- Published in:
- 2008
- By:
- Publication type:
- Opinion
Solstice: An Electronic Journal of Geography and Mathematics.
- Published in:
- Solstice: An Electronic Journal of Geography & Mathematics, 2024, v. 35, n. 2, p. 12
- Publication type:
- Article
Network Modeling Approach for the Nonlinear Dynamics of the Osseous Bio-Physics and Bio-Mathematics.
- Published in:
- Biophysical Reviews & Letters, 2024, v. 19, n. 4, p. 391, doi. 10.1142/S1793048023410011
- By:
- Publication type:
- Article
Enumerative Combinatories (Discrete Mathematics and Its Applications) (Book).
- Published in:
- 2004
- By:
- Publication type:
- Book Review
Recurso tecnológico para la enseñanza del álgebra Booleana en compuertas lógicas. Una propuesta didáctica.
- Published in:
- Revista Uniandes Episteme, 2023, v. 10, n. 2, p. 249
- By:
- Publication type:
- Article
The Never-Ending Happiness of Paul Erdős's Mathematics.
- Published in:
- Mathematical Intelligencer, 2024, v. 46, n. 1, p. 33, doi. 10.1007/s00283-023-10267-5
- By:
- Publication type:
- Article
Conversations about curriculum change: mathematical thinking and team-based learning in a discrete mathematics course.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2011, v. 42, n. 7, p. 879, doi. 10.1080/0020739X.2011.613487
- By:
- Publication type:
- Article
Applications of a sequence of points in teaching linear algebra, numerical methods and discrete mathematics.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2009, v. 40, n. 3, p. 427, doi. 10.1080/00207390802419552
- By:
- Publication type:
- Article
New Results on Graph Matching from Degree-Preserving Growth.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 22, p. 3518, doi. 10.3390/math12223518
- By:
- Publication type:
- Article
An Efficient and Automatic Simplification Method for Arbitrary Complex Networks in Mine Ventilation.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 18, p. 2815, doi. 10.3390/math12182815
- By:
- Publication type:
- Article
The Ruler Sequence Revisited: A Dynamic Perspective.
- Published in:
- Mathematics (2227-7390), 2024, v. 12, n. 5, p. 742, doi. 10.3390/math12050742
- By:
- Publication type:
- Article
The Role of 4IR-5IR Leadership-Management in the Adoption of Formal Methods.
- Published in:
- Systems, 2024, v. 12, n. 8, p. 306, doi. 10.3390/systems12080306
- By:
- Publication type:
- Article
Precise phase retrieval for propagation-based images using discrete mathematics.
- Published in:
- Scientific Reports, 2022, v. 12, n. 1, p. 1, doi. 10.1038/s41598-022-19940-9
- By:
- Publication type:
- Article
IMPROVED BOUNDS FOR COVERING PATHS AND TREES IN THE PLANE.
- Published in:
- Journal of Computational Geometry, 2024, v. 15, n. 1, p. 88
- By:
- Publication type:
- Article
"In Mathematical Language": On Mathematical Foundations of Quantum Foundations.
- Published in:
- Entropy, 2024, v. 26, n. 11, p. 989, doi. 10.3390/e26110989
- By:
- Publication type:
- Article
Discrete Mathematics with Ducks.
- Published in:
- 2013
- By:
- Publication type:
- Book Review
ON THE MINIMIZATION OF k-VALUED LOGIC FUNCTIONS IN THE CLASS OF DISJUNCTIVE NORMAL FORMS.
- Published in:
- Journal of Mathematics, Mechanics & Computer Science, 2024, v. 121, n. 1, p. 37, doi. 10.26577/JMMCS202412114
- By:
- Publication type:
- Article
A Discrete Mathematical Modeling and Optimal Control of the Electoral Behavior with regard to a Political Party.
- Published in:
- Discrete Dynamics in Nature & Society, 2018, p. 1, doi. 10.1155/2018/9649014
- By:
- Publication type:
- Article
An Empirical Study on the Performance of the Distance Metrics.
- Published in:
- Afyon Kocatepe University Journal of Science & Engineering / Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 2023, v. 23, n. 6, p. 1445, doi. 10.35414/akufemubid.1325843
- By:
- Publication type:
- Article
Shifted Fibonacci Numbers.
- Published in:
- Afyon Kocatepe University Journal of Science & Engineering / Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 2023, v. 23, n. 6, p. 1440, doi. 10.35414/akufemubid.1345862
- By:
- Publication type:
- Article
Some Bounds for The Energies of The Power Graphs of Cyclic Groups.
- Published in:
- Afyon Kocatepe University Journal of Science & Engineering / Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 2023, v. 23, n. 6, p. 1412, doi. 10.35414/akufemubid.1259571
- By:
- Publication type:
- Article
Author index Volume 16 (2024).
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2024, v. 16, n. 8, p. 1, doi. 10.1142/S1793830924990015
- Publication type:
- Article
A correction on the signed bad number.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2018, v. 10, n. 1, p. -1, doi. 10.1142/S179383091850009X
- By:
- Publication type:
- Article
Author index Volume 8 (2016).
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2016, v. 8, n. 4, p. -1, doi. 10.1142/S1793830916990019
- Publication type:
- Article
Characterization of zigzag De Morgan functions.
- Published in:
- Discrete Mathematics, Algorithms & Applications, 2016, v. 8, n. 2, p. -1, doi. 10.1142/S1793830916500300
- By:
- Publication type:
- Article